MAUDE Adverse Event Report: ICU MEDICAL, INC. LEVEL 1 DISPOSABLE NORMOTHERMIC IV ADMIN SETS; DEVICE, WARMING, BLOOD AND PLASMA

ICU MEDICAL, INC. LEVEL 1 DISPOSABLE NORMOTHERMIC IV ADMIN SETS; DEVICE, WARMING, BLOOD AND PLASMA
Catalog Number DI-60HL
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/01/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional information becomes available.
 
Event or Problem Description
It was reported that the device exhibited leakage from the tube connection.There was no patient involvement, no patient injury was reported.
 
Additional Manufacturer Narrative
Received one device for investigation.Visual inspection found no damage; in order to replicate clinical use, the fluid warmer was installed onto a level 1 fluid warmer (model h-1000).The heat exchanger assembly was successfully installed; no leaks were observed during operation (recirculating fluid path only).The infusate line was then primed using an icu medical provided syringe.A leak was observed at the infusate tubing outlet at the bottom of the heat exchanger (location: between item no.17 & 18, from 14).Upon closer inspection under magnification, a channel was observed at the tubing junction.Evidence of a solvent ring on the tubing end, shows evidence indicative of an inconsistent solvent application.A dimensional analysis was done on the o.D.Of the tubing.The tubing measurements met specifications.The complaint of leakage can be confirmed.The probable cause is due to an inconsistent solvent application at the tubing junction.Service history review identified there was no indication that the complaint was related to a service of the device within the review period.

Brand Name
LEVEL 1 DISPOSABLE NORMOTHERMIC IV ADMIN SETS
Common Device Name
DEVICE, WARMING, BLOOD AND PLASMA
Manufacturer (Section D)
ICU MEDICAL, INC.
ave calidad no. 4, parque
tijuana
MX 
Manufacturer Contact
reed covert
6000 nathan lane n
minneapolis, MN 55442
2247062300
MDR Report Key22511306
Report Number3012307300-2025-08370
Device Sequence Number9265012
Product Code KZL
UDI-Device Identifier20695085406010
UDI-Public(01)20695085406010(17)260309(10)4265090
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
BK860023
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/09/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/09/2026
Device Catalogue NumberDI-60HL
Device Lot Number4265090
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer07/09/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/23/2025
Supplement Date Received by Manufacturer08/19/2025
Initial Report FDA Received Date07/15/2025
Supplement Report FDA Received Date09/09/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/09/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown